# SDR FDEA202210012422

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron Splice
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTRE CARGO COMPARTMENT, FOUND LONGERON 35 RIGHT SPLICE BETWEEN STATION 1541   TO STATION 5-113 SUSPECT CRACK.
